# SDR USAA001541

- Difficulty date: September 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 20 INCHES, STRINGER 17L CREASE BEAM STATION 616 TO 639.  CORROSION LEVEL 1.  REMOVED AND REPLACED WEB PER SRM 51-10-02.  (M)
